J. Aust. Math. Soc.  78 (2005), 91-102
Further results on meromorphic functions that share two values with their derivatives

Chung-Chun Yang
  Department of Mathematics
  Hong Kong Univ. of Sci. and Tech.
  Kowloon, Hong Kong
  P. R. China  
Ping Li
  Department of Mathematics
  Univ. of Sci. and Tech. of China
  Hefei, Anhui
  P. R. China

In this paper we continue our previous studies and derive all possible expressions for a meromorphic function and its differential polynomials when they share two finite distinct values $a_1, a_2$ CM (counting multiplicities) in majority.
Download the article in PDF format (size 100 Kb)

TeXAdel Scientific Publishing ©  Australian MS